Etizolam

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please help to manage severe headache and sleep disturbance.

Query: Hi doctor, I have a problem with headaches. It pains at back of head all around and upper head too sometimes. Headaches are constant all day, and I am having this for a year now. I got an MRI done as well. I will attach the results here. I have a problem with sleep since long time and it seems h...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know some further details about your headache. Since when you started to have these headaches? Do they started from 1 year only? Or used to occur before also intermittently? If yes, since when? What kind of headaches you feel at back of head and u...  Read Full »

Why do I have dull cramping with continuous chest pain?

Query: Hi doctor, I am 37 years old and normally take Hydrochlorothiazide for diastolic blood pressure and Zebeta for S node dysfunction. I am also on Metformin. My A1c is 6.1. Two days ago, I started experiencing dull cramping chest pain that was not continuous. I went to the ER and all the tests came bac...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. From the way you are describing, it seems either you had an arrhythmia that time or you had angina pain. Since your blood pressure and heart rate are in normal ranges without medicines, you should avoid any medicines at this time. I would recommen...  Read Full »

Can Etizolam be used for inducing sleep?

Query: Dear Doctor, All my life (since as far back as I can remember in early childhood) I have struggled with chronic insomnia. I have tried every sorts of pharmacological and non-pharmacological treatment you could imagine, having seen at least seven doctors over 15 years. I have tried everything from z...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. First of all I would like to congratulate you and your doctor for finding a solution for your long standing problem which caused lots of impairment at your end. Regarding your statement "people build a tolerance to etizolam and so it must not be taken long term" I like...  Read Full »

I am unable to fall asleep. Taking ETIZOLA 0.5 for every night. Please advice me.

Query: Dear Doctor, My problem is that, I am unable to fall asleep and it persists for more than a year now. Now started taking ETIZOLA 0.5 for every night. Slight headache is also felt whenever I fail to sleep. I am a male, 38 years old, teetotaller (never drinks alcohol).  Read Full »


Dr. Ananth S

Andrologist, Psychiatrist, Psychologist Counsellor, Psychotherapist

Answer: Hi, Chronic insomnia in a middle aged man who is a teetotaller is not very common. (Read expert advice for getting a good night's sleep) One leading cause of insomnia, or inability to fall asleep (Initial Insomnia) is Major Depression. If you experience periods of increased worrying, decreased energ...  Read Full »

The left side of my chest feels warm. Why?

Query: Hello doctor, I am 23 years old. I am obese and have a family history of cardiac arrest. My father got cardiac arrest at the age of 53. I have consulted the local cardiologist and gone through ECG, echo, TMT, lipid, hs-CRP and other blood tests. All the tests were normal except heart rate, which was...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. This kind of chest pain occurs during stress and anxiety only. We label them nonspecific cardiac chest pain. But, we should always keep in consideration cardiac chest pain and acid reflux. It is important to differentiate between the all. However, the cardiac c...  Read Full »

I am skeptical regarding the drugs prescribed to me. Kindly help.

Query: Hi doctor, I have a panic disorder and severe insomnia worsened by my anxiety. My doctor prescribed me Ambien 5 mg or Zolfresh 5 mg at night, Paxil-CR 12.5 mg at night, Etizolam 0.5 mg twice a day and Divalproex 500 mg once in a day. I also have suicidal ideations when I do not sleep well and gets p...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I have gone through the query and understand your concerns. If your diagnosis is panic disorder, anxiety and major depressive disorder, then the prescription of Paxil CR (Paroxetine) and Etizolam is completely on the line of treatment and I do not feel anybody should rais...  Read Full »

Does my MRI explain as to why am I feeling lost and confused?

Query: Hi doctor, I am a 29 year old woman who has been experiencing mental confusion, concentration problems, memory loss, blurry vision, burning sensation in my head, personality change, and short-term memory loss. I forget conversation, repeat questions over and over, zone out when people are talking t...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. Your MRI of the brain is normal, except some sinusitis. I would like to ask a few questions. Since when are you experiencing these symptoms? Do you have a headache or vomiting? Is there any history of seizures or loss of consciousness? How is your sleep? Are you t...  Read Full »

What medicine can treat my performance anxiety?

Query: Hello doctor, I am married for about six months. I seem to have performance anxiety during sexual intercourse. But I am fine with masturbating though. I have proper erections. But cannot stay erect during intercourse. I have no family problems. I have tried relaxing techniques and all, but no hope....  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Performance anxiety is quite common in newly married couples. If you are not getting relief with deep breathing and relaxation, you could try anti-anxiety pills. I would also recommend taking a tablet to help with erection for a few times until you get confident. ...  Read Full »

Is long-term use of Etizolam harmful?

Query: Hi doctor, I was prescribed Etizolam 0.5 mg and Escitalopram for a month, as I had insomnia, stress, and anxiety. However, during the last week, it did not seem to work. I was struggling with sleep. Is it possible that I become addicted to the drug? Will I need a higher dose to get the same effect...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. Etizolam is not a sleep medicine but an anxiolytic. Long-term use of benzodiazepines like Etizolam is not advisable because of tolerance and addiction potential. They are used for a short-term to support the main medications like Escitalopram, which need to be taken f...  Read Full »

Can I take Etilaam along with Mobizox?

Query: Hello doctor, I am taking antibiotic for bad throat and Mobizox for back pain. Since I get anxiety when I take flight, now can I take Etilaam along with Mobizox? I hope they will not react with each other. Please advise.  Read Full »


Dr. Aamir Mohd

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Yes, you can take. It is not a problem to worry. But, you should avoid driving by yourself because Etilaam (Etizolam) will make you sleepy. Take care. For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-onl...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.